# SDR SWAA1201048

- Difficulty date: January 23, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LOWER DOOR HINGE, UPPER SKIN SUPPORT ANGLE CRACKED FWD OF CLOSEOUT WEB.  REMOVED & REPLACED NEW SUPPORT ANGLE PER SRM.
